On 3-Dimensional Trans-Sasakian Manifold Admitting a Semi-Symmetric Metric Connection


Creative Commons License

Vishnuvardhana S. V. , Venkatesha V., Vanlı A.

Gazi University Journal of Science, vol.32, no.1, pp.242-254, 2019 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 1
  • Publication Date: 2019
  • Title of Journal : Gazi University Journal of Science
  • Page Numbers: pp.242-254

Abstract

The purpose of the present paper is to study 3-dimensional trans-Sasakian manifold admitting a semi-symmetric metric connection. Here we mainly study locally phi-symmetric and locally phi-concircularly symmetric 3-dimensional trans-Sasakian manifold admitting a semi-symmetric metric connection. Moreover, we examine our results and the results of [1] and [2] by constructing some examples.